EconPapers    
Economics at your fingertips  
 

Asymptotic Stability of the Golden‐Section Control Law for Multi‐Input and Multi‐Output Linear Systems

Duo-Qing Sun and Zhu-Mei Sun

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper is concerned with the problem of the asymptotic stability of the characteristic model‐based golden‐section control law for multi‐input and multi‐output linear systems. First, by choosing a set of polynomial matrices of the objective function of the generalized least‐square control, we prove that the control law of the generalized least square can become the characteristic model‐based golden‐section control law. Then, based on both the stability result of the generalized least‐square control system and the stability theory of matrix polynomial, the asymptotic stability of the closed loop system for the characteristic model under the control of the golden‐section control law is proved for minimum phase system.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/407409

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:407409

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:407409